# SDR CA121126001

- Difficulty date: November 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER TAKE OFF AT APPROXIMATELY 600 FT ASL, THE CREW NOTED NR 1 ENGINE POWER SURGING, FOLLOWED BY WHAT SEEMED TO BE A FLAMEOUT.  THE CREW SECURED THE ENGINE AND RETURNED TO THE DEPARTURE AIRPORT FOR A SAFE SINGLE ENGINE LANDING.   TROUBLESHOOTING IS ON-GOING AND FOCUSING ON A POSSIBLE UNCOMMANDED AUTOFEATHER.
